# SDR SB04154

- Difficulty date: November 11, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Disconnected
- Location: Seat 8c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE EMERGENCY LIGHT AT SEAT 8C INOPERATIVE.  MAINTENANCE REATTACHED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
